Skip to content

Formula Suggestions

We are migrating to suggestions.medcalx.ch, please head over there!

4976 results found

  1. Post the cut offs in the info sec

    Hi,
    This app is very useful in practice, but not for exam revision. I need to learn some of these formulas (as lots of people do) it would be helpful to have the cut offs used in the info section so that we can revise from there or even heaven forbid calculate the scores our selves.
    Thanks

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  2. Wristcalc

    Predice mal unión en pacientes con fractura del radio distal
    Descrito por McQueen

    4 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  3. 8 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    1 comment  ·  New Formulas  ·  Admin →
  4. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  5. ATRIA stroke risk score

    The new ATRIA stroke risk score seems to be better than CHADS VASC to distinguish low risk individuals that won't benefit from anticoagulation when AF is present.

    4 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    1 comment  ·  New Formulas  ·  Admin →
  6. Gamma gap

    Measures paraproteins

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  7. Sparc calculator

    Calculation of risk of cva on different types of anticoagulants and risk of bleed vs risks with no therapy.

    4 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    1 comment  ·  New Formulas  ·  Admin →
  8. CAPS score

    Para EPOC Y asma

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  9. Score STRATEGE

    Bonjour,
    Pourriez-vous ajouter le score STRATEGE pour la prevention de la maladie veineuse theombo embolique dans la grossesse. Merci

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  10. 5 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  11. Rotterdam CT score

    Útil para predecir pronóstico en TCE

    6 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    1 comment  ·  New Formulas  ·  Admin →
  12. Strasberg classification

    for bile duct injuries

    0 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  13. Mini-Cog

    for quick evaluation of dementia

    0 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  14. Severe C. difficile

    based on the vancomycin vs metronidazole trial. 2 of: T>38.3, age>60, WBC>150k, albumin<2.5 OR 1 of: ICU care, pseudomembranes seen

    0 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  15. Park's classification

    of fistula in ano

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  16. Amsterdam criteria

    Amsterdam criteria for diagnosis of Lynch syndrome

    4 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  17. LACE

    Risque de réadmission

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  18. 6 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    1 comment  ·  New Formulas  ·  Admin →
  19. Grace 2.0 score

    The new grace score.

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  20. Kelly score

    Scala di valutazione dello stato di coscienza, utilizzata in caso di disturbi metabolici,
    come l'ipossiemia e/o l'ipercapnia nel caso di insufficienza respiratoria acuta, che inducono alterazioni diffuse della funzione del SNC senza focalità di lato ed evoluzione rostro-caudale (definibili invece con il Glasgow Coma Scale, adatto a pazienti traumatici).

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →

Formula Suggestions

Categories